Truggling with reducing a low level gabapenton usage

Question

Good morning group!! Sure glad I found you . I have been struggling with reducing a low level gabapenton usage, length one month and I read that magnesium helps with withdrawal. How so, when to take, how much, and what kind?? I seem to have confusion about what type. I have magnesium Chelate, Magnesium Oxide, and Magnesium as Asparte,Lactate and Citrate. Any experience and advice?

in progress 0
Mike 2 years 0 Answers 293 views 0

Answers ( No )

  1. Withdrawal from seizure drugs such as gabapentin should be done under the supervision of a well qualified practitioner.
    Yes, the Magnesium protocol has helped many during and after withdrawal.
    Please go to the top of this page and read the Pinned Post.
    Admin.

  2. Also, search this page on withdrawal and read earlier threads, too.

  3. I'm not available right now….. but
    1. others may come to help
    2. please read this page and begin to implement the full Magnesium protocol.
    http://gotmag.org/how-to-restore-magnesium/

  4. Magnesium protocol for beginners w/ video of Morley

    https://www.facebook.com/groups/MagnesiumAdvocacy/permalink/1051095648291837/

    Mike, I've put the protocol above please take the time to watch video. There are links to follow also.

    -Moderator

  5. I have looked at the pages, thank you, but my head in not processing the information. Can I have an answer, like , in my opinion perhaps. I know , and do not take any opinions as medical adivce. But could someone just answer the question rather then sending on a hunt agin…please?? Thanks

  6. This article list some brand names.
    http://gotmag.org/how-to-restore-magnesium/
    -Moderator

Leave an answer

Browse
Browse